# SDR SWAA2018040320900

- Difficulty date: March 21, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 69,145 hours, 40,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8312Y5
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER CREASE BEAM ANGLE CORRODED ON UPPER FLANGE.     R & R THE ANGLE IAW SRM.
